Rumblings

Ever since I got back from my Wednesday trip to Houston where I had a gastric endoscopy, I have had nausea and related stomach upset. I don’t know if it is caused by the sedation or by the procedure, and I’m not sure it is a normal side effect. I do not think it is related to chemo, because it started almost immediately after the endoscopy.

I thought I was well this morning, so I went to church (even joined a church), but as soon as I got home, it all started up again. Five days of this seems a bit too long.

Wish it would go away so I could enjoy these days.

Advertisements

3 thoughts on “Rumblings

  1. Patsy Phillips says:

    I think this is kinda normal after something gets inserted in your gastric area. I hope your Thanksgiving was great, and I hope to carve out some time during the next few weeks to come see you if you are up to it. Just let me know. Feel better.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s